T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Geo/Geo/c/N Queue with Multiple Servers and Retention of Reneging Customers

( Volume 5 Issue 1,January 2018 ) OPEN ACCESS

Yutae Lee


This paper considers a discrete-time Geo/Geo/c/N queueing system with geometric arrivals, multiple servers, geometric service times, and retention of reneging customers. The limiting probability distribution of the number of customers in the system is derived. The blocking probability of arriving customers is also obtained.

Paper Statistics:

Total View : 81 | Downloads : 72 | Page No: 62-63 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.